# SDR SWAA2024061488336

- Difficulty date: May 20, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Misrepaired
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REJECT...REPAIR ON TTG8Q00TAVDK INCORRECT REPAIR PARTS THICKNESS USED; RE-ACCOMPLISH REPAIR<[01] REMOVED PREVIOUS DOUBLER REPAIR 0.090' AND FILLER 0.071' AT LEFT HORIZONTAL STAB. LOWER SKIN STA. 193.90 PER REF SRM 51-40-02-0G-0. LOCATED AND DRILLED AND COUNTERSINK REPAIR PARTS AND COMPLETED FABRICATION OF DOUBLER 2024T3 0.080'AND FILLER 2024T3 0.063' AT LEFT HORIZONTAL LOWER SKIN STA 193.90 PER REF SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND SRM 55-10-01-2R-11 REPAIR 11. PO#2013606 AND PO#1777701 INSTALLED REPAIR PARTS (DOUBLER AND FILLER) AT L/HORIZONTAL STABILIZER LOWER SKIN STA 193.90 WITH SEALANT BMS5-95 AND VERIFIED SQUEEZE OUT SOPM 20-50-19 AND SRM 55-10-01-2R-11 REPAIR 11 AND SRM 51-40-02-0G-0 TREATED AND PRIMED REPAIR PARTS AND REPAIR SKIN AREA PER REF . AMM 51-21-41-370-802 AND AMM 51-21-72-370-804. APPLIED SELANT BMS 5-95 AROUND EDGES OF THE DOUBLER REPAIR PER REF SRM 51-20-05-0G-0 AND SOPM 20-50-19 TOP COATED THE REPAIR AREA AMM 51-21-73-370-803;[02] VERIFIED INSTALLED NEW DOUBLER AND FILLER; AND RESTORED AREA.
